MathSciNet Relay Station
MathSciNet bibliographic data
MR208470 52.30
Vinberg, È. B.; Kac, V. G. Quasi-homogeneous cones. (Russian) Mat. Zametki 1 1967 347–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement